# SDR 05FDEA03814

- Difficulty date: November 14, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- Aircraft time: 47,070 hours, 28,013 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Improper
- Location: Bs 328
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR AT STA 328 STR 20L, NOT ACCOMPLISHED USING FAA APPROVED DATA, DETERMINED TO BE A MAJOR REPAIR, IAW FEDEX GMM 6-2-100 (REF :N00649).  REMOVED NON-CONFORMING DOUBLER, FABRICATED NEW DOUBLER IAW SRM 53-30-3 FIG 1 WITH 2024 T3 .050 BATCH NR 0000999692 AND INSTALLED IAW SRM 51-30-2 DETERMINED TO BE MAJOR REPAIR.
